# SDR SWAA2025030602368

- Difficulty date: March 5, 2025
- Submitted: March 6, 2025
- Operation: Air carrier
- Aircraft: N7748A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36399
- Aircraft time: 55,569 hours, 28,876 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R/H OVERWING INTERIOR EXIT LIGHT LOWER AND UPPER INOP<[01] REPLACED FUSE 1 TO POWER SUPPLY M1669 PER AMM 33-51-06-960-804 AND WM 33-51-21. GOOD OPERATIONAL TEST.;[02] PERFORMED FIM TASK 33-50 TASK 801 STEP J; 3. FOUND BAD FUSE. REPLACED FUSE 1 TO POWER SUPPLY M1669 PER AMM 33-51-06-960-804 AND WM 33-51-21. GOOD OPERATIONAL TEST.  MULTIMETER ID: ATS1508 DUE: 09/2025;[03] VERIFIED CORRECTIVE ACTION
